# SDR SIMA201030006

- Difficulty date: October 26, 2010
- Submitted: October 27, 2010
- Operation: Air carrier
- Aircraft: N669MB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145788
- Aircraft time: 17,248 hours, 15,342 cycles
- System (JASC): 2310 · HF Communications System
- Part: Rmu
- Condition: Defective
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3618 DURING DESCENT THE CREW REPORTED THE NR 2 RADIO MANAGEMENT UNIT WENT OUT WITH NO TUNING CAPABILITY AND THEN THE NR 1 RADIO MANAGEMENT UNIT STARTED SWITCHING UNCOMMANDED BACK AND FORTH BETWEEN SELECTED FREQUENCY AND STANDBY ON IT'S OWN.  THE CAPTAIN DECLARED AN EMERGENCY.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED OPERATIONAL CHECK OF NR 2 RADIO MANAGEMENT UNIT IAW EMB 145 MM 23-81-00, SYSTEM CHECKS GOOD.  PERFORMED OPERATIONAL CHECK OF THE NR 1 RADIO MANAGEMENT UNIT IAW EMB 145 MM 23-81-00, SYSTEM CHECKS GOOD.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
